# SDR SWAA110886

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 61,330 hours, 58,756 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C29255
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING CRACKED ON UPPER CHORD REAR SPAR RSS 223.14.  REPAIRED SPAR PER EA.
